Geometric & Functional Analysis GAFA

, Volume 14, Issue 6, pp 1143–1181

Curvature bounds for warped products of metric spaces

Authors

    • Dept. of Math.University of Illinois at Urbana–Champaign
  • R. L. Bishop
    • Dept. of Math.University of Illinois at Urbana–Champaign
Original Paper

DOI: 10.1007/s00039-004-0487-2

Cite this article as:
Alexander, S.B. & Bishop, R.L. GAFA, Geom. funct. anal. (2004) 14: 1143. doi:10.1007/s00039-004-0487-2

No Abstract.

.

Copyright information

© Birkhäuser Verlag, Basel 2004